# SDR ASAA2022082539935

- Difficulty date: August 25, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,406 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 147A55067
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR STRUCTURE WET AREA, FLOOR BEAM FLANGE SURFACE CORROSION NOTED. GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICKNESS 0.150. REMOVED 0.020,REMAINING THICKNESS 0.130. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. T8224K CAL DUE 10/13/22. REMOVED AND REPLACED TEE CAP SECTION IAW B737-800 SRM 53-70-51-2R-4.TEE CAP SECTION REPLACED WAS FROM PREVIOUS REPAIR.
